# SDR 2007UALA04170

- Difficulty date: October 4, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N198UA
- Make and model: Boeing 747422
- Aircraft serial: 28716
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: O-Ring
- Part number: 68014916
- Condition: Low Pressure
- Location: Slide Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR SLIDE PRESSURE GAUGE IS NOT WITHIN THE GREEN BAND.  PRESSURE TESTED FOR LEAK. O-RING AT GAUGE ELBOW ASSEMBLY LEAKING.  REMOVED AND REPLACED O-RING. RETESTED AND TESTED OK
